I take 100mg twice a day for pain relief but i find i get anxious if i am running low due to terrible side effects, bad stomach, headaches, restless, sweating ect.
julie19-66; Yes this is normal to have these problems if you run out and can't get it filled right away put it on your calender to reorder 5 days ahead of time. These are withdrawal effects almost everyone has them coming off of tramadol this is why if you have to stop the medications it is done slowly by the doctor over a period of time so you don't have to feel all of these symptoms. Watch your bottle close knowing what can happen if you run out of medication. Have a good evening. Chuck1957
Julie no problem feel free to come in an ask whatever you need. Tramadol is a great medication but you can get in a bind way to easy. And if your lucky enough to not need it when and if the time comes you have to really take your time coming off of this medication but I think it's well worth it the way it works for us that need it. Have a good evening Chuck1957
In my state, my doctor is only allowed to prescribe a 1-month supply, which is ridiculous! To avoid a possible $250 ER fee for a $10 prescription, he also prescribes Tylenol #3 (1/2 grain Codeine) for emergencies. In 3 years he has been "out of pocket" twice, and the Codeine limited my Tram withdrawal problems (50 mg 2/day) to restless legs and increased joint pain.
Anytime I start to withdraw, the worst symptom is leg and arm pain. That is why it's taken so long to get completely off tramodol. The other withdrawal symptoms are sneezing profusely, diarrhea, sweating, headaches, brain Zapps and sleeplessness. I have been on as much as 400 or 500 mg each night. Now down to 150 mg. can't seen to go lower than that due to the leg and arm pain.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Jul 2010 • 4 answers
Posted 28 Sep 2011 • 3 answers
Posted 21 Jul 2013 • 2 answers
Posted 2 Aug 2013 • 1 answer
Posted 17 Dec 2015 • 4 answers